# SDR O05R200400010

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC7666A
- Part serial: E19818R
- Condition: Out Of Tolerance
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES WERE FOUND TO BE UNDER MINIMUM DIAMETER AND MINIMUM THICKNESS AT STATION 34.  BLADE SERIAL NUMBERS E19818R AND E19873R.
